# SDR CA050214005

- Difficulty date: February 10, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 80 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Strut
- Condition: Cracked
- Location: Compressor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT, THE AIRCRAFT CABIN AIR WAS CONTAMINATED WITH SMOKE.  A SIMILAR PROBLEM HAD BEEN ENCOUNTERED THE PREVIOUS DAY DURING GROUND HANDLING.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE COMPRESSOR INNER SUPPORT OF ENGINE FA0190 AND CRACKING OF TWO INTER-COMPRESSOR CASE STRUTS ON ENGINE FA0191.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE.
